JOURNAL ARTICLE

Vancomycin-induced Linear IgA Bullous Dermatosis: A Case Report and Review of the Literature

Min Ju Kang, Hyung Ok Kim, Young Min Park
Annals of Dermatology 2008, 20 (2): 102-6
27303171
Linear IgA bullous dermatosis (LABD) is a rare autoimmune bullous disease that can either occur without any apparent cause or be induced by the administration of certain drugs, the most common of which is vancomycin. We present a case of a 45-year-old woman who was diagnosed with vancomycin-induced LABD by the presence of a characteristic linear band of IgA along the basement membrane zone on direct immunofluorescence microscopy. Our patient showed complete recovery after a 2-week period during which vancomycin administration was discontinued.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
27303171
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"